MathSciNet Relay Station
MathSciNet bibliographic data
MR2163596 46J10 (46E15)
Ercan, Z.; Onal, S. A remark on the homomorphism on $C(X)$. Proc. Amer. Math. Soc. 133 (2005), no. 12, 3609–3611.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement